# SDR YENA2025061300594

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINH HEAVY MAINTENANCE: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR 69 BTW STR17L TO STR19L UPPER FUSELAGE(FOR A320 AGING AIRCRAFT PROGRAM ); (RESOLVED ON W/O: 1354689 TASKCARD: NR-00033) PERFORMED PERMANENT REPAIR LOCATED FR69 BTW STR17L TO STR19L UPPER FUSELAGE EXTERNAL SKIN. THIS REPAIR IS CATEGORY: A, NO FURTHER ACTIONS OR INSPECTIONS REQUIRED IAW A320 SRM 53-41-11-300-018.TOOL USED: ET EQUIPMENT, P/N: NORTEC 600D, S/N: 200053402, DUE DATE: SEP-16-2025. DIGITAL CALIPER P/N:500-197-30 S/N:A23302727 DUE DATE:NOV-10-2025, PRECISION RADIUS P/N:2204A3 S/N: AE-408658 DUE DATE:AUG-12-2025.DONE BY E. PORTILLO 8617708 ALL WORK EMBODIED ON AEROMAN NR.
